# SDR DALA1310431401

- Difficulty date: April 21, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 65,409 hours, 25,541 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141T13224
- Condition: Corroded
- Location: Bs 368 S19-20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 368 BETWEEN S19 & 20R CORRODED.  FRAME REPAIRED IAW ERA 512836-14, REV ORIGINAL.
